# SDR 2014FA0000538

- Difficulty date: August 28, 2014
- Submitted: September 19, 2014
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Part serial: 14060335
- Condition: Malfunctioned
- Location: Engine
- Part time: 93 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAGNETO TIMING TO THE ENGINE, BOTH MAGNETOS, CHANGED FROM 25 DEGREES TO APPROXIMATELY 34-35 DEGREES OVER THE COURSE OF 93 FLIGHT HOURS SINCE NEW.  BECAUSE OF WARRENTY TERMS, WE ARE NOT ALLOWED TO OPEN THE MAGNETOS TO SEE THE ACTUAL CAUSE OF THIS.
